# SDR 99ZZZX4699

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N995RA
- Make and model: Cessna U206G
- Aircraft serial: U20604252
- Engine: Cont IO520F
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: S6RN1225
- Condition: Failed
- Location: Left
- Part time: 8 hours
- Component: Bendix
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED MINOR ENGINE ROUGHNESS IN-FLIGHT AT HIGH ALTITUDES.  IN-FLIGHT MAGNETO CHECK SHOWED MAGNETO ON LEFT SIDE TO BE COMPLETELY DEAD.  POINTS AND ROTOR AND CONDENSER ARE OK.
